# SDR 97ZZZX2361

- Difficulty date: May 1, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Filed by: West Star Aviation, LLC, repair station WTXR173J
- Aircraft: N800YM
- Make and model: Cessna 441
- Aircraft serial: 4410266
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Hinge
- Part number: 511151515
- Condition: Cracked
- Location: Cabin Door
- Part time: 4,781 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE AIRCRAFT WAS IN HANGAR FOR MAINTENANCE, LOWER CABIN DOOR, AFT HINGE BROKE IN TWO.  BREAK WAS ALIGNED WITH THREE RIVETS THAT WERE ADDED TO C/W SB PJ 81-21.  EVIDENCE OF PREVIOUS CRACKING WAS VISIBLE.  NEW HINGE WAS INSTALLED.
